# SDR FDEA201006252169

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321013
- Condition: Punctured
- Location: Bs 1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 1375; 55 INCHES LT OF C/L; FLOOR PANEL IS PUNCTURED.  FABRICATED NEW MAIN CARGO FLOOR PANEL AT STA 1375, RBL.55 IAW SRZ25-005, REV H, INSTALLED FLOORBOARD IAW MM 53-21-08-2, APPLIED HOT MELT IAW MM 53-21-08-2, PG 4, STEP A4,5. INSTALLED PLACARD IAW DWG 81680, REV E, SH 4.
